# SDR AALA20100818MIA01

- Difficulty date: August 18, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 33,214 hours, 13,666 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Valve
- Condition: Defective
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED RIGHT WING BODY OVERHEAT LIGHT ILLUMINATED ON CLIMBOUT.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LOOP ELEMENT RESISTANCE VALVES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
